详细信息
Adaptive meshless numerical method of solving 2D variable order time fractional mobile-immobile advection-diffusion equations ( SCI-EXPANDED收录 EI收录) 被引量:6
文献类型:期刊文献
英文题名:Adaptive meshless numerical method of solving 2D variable order time fractional mobile-immobile advection-diffusion equations
作者:Du, Hong[1];Chen, Zhong[2]
机构:[1]GuangDong Ocean Univ, Coll Math & Comp Sci, Zhanjiang 524000, Guangdong, Peoples R China;[2]Harbin Inst Technol Weihai, Dept Math, Weihai 264209, Shandong, Peoples R China
年份:2022
卷号:124
起止页码:42
外文期刊名:COMPUTERS & MATHEMATICS WITH APPLICATIONS
收录:SCI-EXPANDED(收录号:WOS:000861104700004)、、EI(收录号:20223512627808)、Scopus(收录号:2-s2.0-85136262869)、WOS
基金:Acknowledgements This work was supported by Guangdong Basic and Applied Basic Re-search Foundation (Grant No. 2022A1515010022) , Guangdong Ocean University (Grant No. R20050) .
语种:英文
外文关键词:Variable order fractional differential equations; Reproducing kernel Hilbert space; Adaptive meshless methods
外文摘要:This paper inspires us to propose an adaptive meshless numerical method of solving a 2D variable order time fractional mobile-immobile advection-diffusion equation on arbitrary domain. The mentioned method has three main contributions. (i) The adaptive meshless method could decrease amounts of computations effectively. (ii) On arbitrary domain, we successfully apply Legendre multiwaves in reproducing kernel Hilbert space (RKHS) defined on rectangle domain to approximate the exact solution. (iii) We skillfully build a special spline space, convergence order is obtained in view of convergence theories of spline space. Numerical experiments further demonstrate the validity of the method.
参考文献:
正在载入数据...